Journal of Siberian Federal University. Mathematics & Physics / 2008, Vol. 1, Issue 3

  1. Identification of a Speciation Model by Methods of Optimal Control Theory
    p. 231-235; Bukina, Anna V.
    full text (.pdf) / abstract
  2. Mathematical Methods for the Analysis of Recursive Algorithms
    p. 236-246; Bykova, Valentina V.
    full text (.pdf) / abstract
  3. The finite element method for modeling spherically symmetric pulsations of the earth
    p. 247-256; Vyatkin, Alexander V.; Shaidurov, Vladimir V.; Shchepanovskaya, Galina I.
    full text (.pdf) / abstract
  4. On one FSM class with a polynomial number of states in observable form
    p. 257-261; Gromov, Maxim L.; Kondratyeva, Ol’ga V.
    full text (.pdf) / abstract
  5. On Discrete People Movement Model with Environment Analysis
    p. 266-276; Kirik, Ekatherina S.; Krouglov, Dmitry V.; Yurgel’yan, Tatyana B.
    full text (.pdf) / abstract
  6. Modeling of a Deformation Localization in a Medium with Different Strengths
    p. 272-283; Kuzovatova, Olga I.; Sadovsky, Vladimir M.
    full text (.pdf) / abstract
  7. A model of Reflection Behaviour in Biological Communities
    p. 284-289; Kourshakova, Kristina A.; Senashova, Maria Yu.
    full text (.pdf) / abstract
  8. On Digital Circuit Optimization Using Automata Equations
    p. 290-295; Kushik, Nataly G.; Reckun, Mariya V.
    full text (.pdf) / abstract
  9. On the Order of Convergence of Quadrature Formulae on Functions in the Spaces of Riesz Potential
    p. 296-307; Medvedeva, Mariya I.
    full text (.pdf) / abstract
  10. The Problem of Identification of Coefficients by the Derivatives with Respect to Time and a Spatial Variable
    p. 308-317; Polyntseva, Svetlana V.
    full text (.pdf) / abstract
  11. The Group of Automorphism of the Ring ZD12
    p. 318-323; Popova, Asya M.
    full text (.pdf) / abstract
  12. Classes of Conjugate Involutions of Symplectic Groups over Fields of Even Order and Related Questions
    p. 324-329; Radchenko, Oksana V.
    full text (.pdf) / abstract
  13. On the Structure of Periodic Groups Saturated by Semidihedral Groups
    p. 329-324; Tukhvatullina, Lyajsan R.; Shlepkin, Anatoly K.
    full text (.pdf) / abstract
  14. Prym Differentials on a Finite Riemann Surface
    p. 335-347; Chichkakova, Anna N.; Chueshev, Viktor V.
    full text (.pdf) / abstract